Axial diffraction of a dipole field by a strongly elongated spheroid

Research output

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1535-1540
JournalJournal of Electromagnetic Waves and Applications
Volume32
Issue number12
Publication statusPublished - 2018

Cite this

@article{fcd3367ac1444584806c5454b87b63e5,
title = "Axial diffraction of a dipole field by a strongly elongated spheroid",
author = "Андронов, {Иван Викторович}",
year = "2018",
language = "English",
volume = "32",
pages = "1535--1540",
journal = "Journal of Electromagnetic Waves and Applications",
issn = "0920-5071",
publisher = "Taylor & Francis",
number = "12",

}

TY - JOUR

T1 - Axial diffraction of a dipole field by a strongly elongated spheroid

AU - Андронов, Иван Викторович

PY - 2018

Y1 - 2018

M3 - Article

VL - 32

SP - 1535

EP - 1540

JO - Journal of Electromagnetic Waves and Applications

JF - Journal of Electromagnetic Waves and Applications

SN - 0920-5071

IS - 12

ER -